# SDR AALA202010029003

- Difficulty date: September 10, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 41,176 hours, 14,796 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361098600200
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND FLOOR PANEL 231AF FROM FR 21 TO FR 23 AND Y254 AND Y-254 DELAMINATED MEASURING L=2.75 IN, W=1.25 IN. REMOVED AND REPLACED FLOOR PANEL REF A321 SRM 51-72-11-911-001.
